# SDR JRAA587060705

- Difficulty date: June 7, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N587CA
- Make and model: Cvac 440
- Aircraft serial: 463
- Engine: Rroyce DART54210
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron
- Part number: 34033101027
- Condition: Corroded
- Location: Lt Wing
- Part time: 43,490 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERGRANULAR CORROSION WAS FOUND ON THE LONGERON CHANNEL AT FUSELAGE BUTTOCK LINE  0, WING STATION 403.0.  THIS CORROSION NOTED ON THE LT SIDE, 10 INCHES FORWARD OF THE REAR LOWER WING SPAR.  ACCESS THROUGH THE LT WING IB DRY BAY PANEL.  (K)
